# SDR SWIA201126203

- Difficulty date: May 4, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 27,732 hours, 39,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHT, AT ROW 7 IS OUT.  (FLT 1300)  RELAMPED EMERGENCY LIGHT.
